# SDR DALA2016052904247

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE FRAME 31 ON FLOOR STRUCTURE BETWEEN STR 40R AND STR 41R IN FWD CARGO COMPARTMENT, REPLACED SHEAR TIE FR31 BETWEEN STR 40R AND STR 41R IN FWD CARGO COMPARMTENT IAW SRM 51-72-11 AND DWG D53231533 AND 53231586.
